Skip to main content

Research Repository

Advanced Search

The norm of a skew polynomial

Pumpluen, Susanne; Thompson, Daniel

The norm of a skew polynomial Thumbnail


Daniel Thompson


Let D be a finite-dimensional division algebra over its center and R=D[t;σ,δ] a skew polynomial ring. Under certain assumptions on δ and σ, the ring of central quotients D(t;σ,δ)={f/g|f∈D[t;σ,δ],g∈C(D[t;σ,δ])} of D[t;σ,δ] is a central simple algebra with reduced norm N. We calculate the norm N(f) for some skew polynomials f∈R and investigate when and how the reducibility of N(f) reflects the reducibility of f.

Journal Article Type Article
Acceptance Date Mar 24, 2021
Online Publication Date Jun 15, 2021
Publication Date 2022-08
Deposit Date Mar 24, 2021
Publicly Available Date Jun 15, 2021
Journal Algebras and Representation Theory
Print ISSN 1386-923X
Electronic ISSN 1572-9079
Peer Reviewed Peer Reviewed
Volume 25
Issue 4
Pages 869–887
Public URL
Publisher URL


You might also like

Downloadable Citations